Protonix -- Increased Anxiety and Depression -- HELP

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

esedlock
New Member


Date Joined Oct 2007
Total Posts : 2
   Posted 10/19/2007 9:03 PM (GMT -6)   
 have been taking Protonix for my terrible gastritis, etc. for the last three months.  I have been taking Paxil and Wellbutrin for three years (depression runs in the family).  Lately, I have been super depressed/weepy.  Could the Protonix be causing this?  Could it be inhibiting the absorption on my other medicine?

Help.  Also, is there an alternative to protonix that will work as well?


djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 10/20/2007 8:11 AM (GMT -6)   

Hi there,

As far as I am aware, there are no interactions between Protonix and either Wellbutrin or Paxil, however given that there are 3 drugs being taken together, I cannot be certain. Your best bet on this one is to speak to a doctor about the chances of an interaction or if there is an atlernative that you want to try.

Darren


Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/20/2007 5:51 PM (GMT -6)   

Hello,

If Protonix is taken with certain other drugs, the effects of either could be increased, decreased, or altered.  It is especially important to check with your doctor before combining Protonix with Ampicillin, Iron, Nizoral or Coumadin. Reference: PDR Pocket Guide, 7th Edition

I do not have any other info re this med and not knowing what other meds you are on I would refer you to your physician as Darren has already wisely suggested.

Take care.


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 01, 2014 12:40 AM (GMT -6)
There are a total of 2,230,808 posts in 248,275 threads.
View Active Threads


Who's Online
This forum has 156801 registered members. Please welcome our newest member, Tana Miller.
302 Guest(s), 14 Registered Member(s) are currently online.  Details
Lou12345, jojo1971, Theresaxx1961, LymePickle, irenie, THE HAPPY TURTLE, Scaredy Cat, aguywithuc, orchid_rain, Girlie, LooLover, annadee, travisco, tryingtobehappy


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer